# SDR IXXA199511

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2641455
- Condition: Corroded
- Location: Fs 973r
- Part time: 67,888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON LONGERON 32 RT FS 973.  CORROSION BLEND OUT OF THE LONGERON WENT BEYOND SRM LIMITS.  REPAIR OF THE LONGERON WAS ACCOMPLISHED BY INSTALLING REPAIR DOUBLERS IAW SKA93002-3, WHICH WAS FAA DER APPROVED, AND E.O. 53-DC8-127.  (X)
